# SDR ASAA0210311

- Difficulty date: November 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM FLANGE AT BS 787, LEFT BUTTOCK LINE 45, RIGHT BUTTOCK LINE 45 CORRODED.  REMOVED CORROSION AND FABRICATED REPAIR PER EA.  (M)
